# SDR FDEA202308241485

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB79801
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON LEFT HAND WING FIXED LEADING   EDGE UPPER SURFACE AT STATION XIS 247. EXISTING REPAIR DOUBLER ON LEFT HAND WING FIXED LEADING EDGE UPPER SURFACE AT   STATION XIS 247 EVALUATED AND FOUND REPAIR DOUBLER NOT IN ACCORDANCE WITH SRM   57-40-02-2R REPAIR 8 FIGURE 201. LEFT HAND WING UPPER SURFACE STATION XIS 247   CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-40-02-2R REPAIR 8 FIGURE 201. EO #1-  5100-7-5001 B7 PART1  TITLE: STRUCTURES - REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION   & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
